# SDR HDNR20100723CCD

- Difficulty date: July 15, 2010
- Submitted: July 23, 2010
- Operation: Air carrier
- Filed by: Metro Aviation, Inc, repair station HDNR610E
- Aircraft: N911RJ
- Make and model: Bolkms BO105S
- Aircraft serial: S703
- Aircraft time: 14,231 hours, 64,477 cycles
- Engine: Allsn 250C20B
- Engine time: 8,562 hours, 17,599 cycles
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Coupling
- Part number: 230765591
- Part serial: 277988
- Condition: Fractured
- Location: Compressor
- Part time: 2,186 hours, 6,692 cycles
- Component: Compressor, 250C20B
- Component part number: 6890550
- Stage of operation: TX
- How discovered: O
- Nature of condition: M, Y, J
- Precautionary procedure: D

## Discrepancy

COMPRESSOR ADAPTER COUPLING FRACTURED IN THE SAME FAILURE MODE AS ADDRESSED BY AD 2004-26-09.  THIS COMPRESSOR WAS IN THE POST-AD, CEB A-1392 (PRE-REV. 2), CONFIGURATION WHICH WAS INTENDED TO FIX THE ORIGINAL PROBLEM WITH THIS PART FRACTURING. THE PARTS ASSEMBLED WERE A NEW (TT: 0) IMPELLER WITH A NEW PN 23076559-1 COUPLING.
